# SDR CA120713002

- Difficulty date: July 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENROUTE, FLIGHT EXPERIENCED ECAM MESSAGE "YELLOW HYDRAULIC FLUID LOW". THE QRH WAS FOLLOWED AND THE PTU AND ENG2 WERE SHUTOFF.  WITH ONLY 1 BRAKING SYS AVAILABLE, THE CREW ELECT TO CALL OUT ERS BUT DID NOT DECLARE AN EMERGENCY.  THE FLIGHT LANDED AND TAXIED TO THE DEICE FACILITY WHERE A CREW HAD BEEN ARRANGED TO TOW THE ACFT TO THE GATE. THE DUTY PILOT, MAINTENANCE CONTROL AND IFS WERE ADVISED.  HYD Y SYS RESERVOIR LOW LEVEL, ECAM DIRECTED TO TURN OFF ENG 2 HYD PUMP & PTU AFTER DOING SO FLUID LEVEL INCREASED ABOVE AMBER BAN.  B-NUT ON ELBOW FITTING OF PTU MANIFOLD FOUND LEAKING. NUT TORQUED IAW STANDARD PRACTICES. ENG CASE DRAIN FILET AND Y HP FILTER REPLACED IAW AMM 29-13-43-610-040-A & 29-13-45-610-001-A AS A PRECAUTION.  NO CONTAMINATION NOTED, NO DPI`S POPPED, C/S FOR COWL CLOSURE.
